# SDR AMCR200300007

- Difficulty date: October 30, 2003
- Submitted: October 30, 2003
- Operation: General aviation
- Aircraft: N522AC
- Make and model: Amd FALCON900B
- Aircraft serial: 148
- Aircraft time: 3,947 hours, 1,772 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 898052
- Part serial: U159272
- Condition: Leaking
- Location: Cabin
- Part time: 3,947 hours, 1,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING BASIC INSPECTION, TECHNICIAN FOUND THE COCKPIT FIRE EXTINGUISHER PRESSURE GAUGE TO BE READING AT VERY BOTTOM OF GREEN RANGE. FURTHER INSPECTION REVEALED THE GAUGE TO BE LOOSE, AND SLIGHTLY TWISTING GAUGE CAUSED THE BOTTLE TO LEAK.
